MathSciNet Relay Station
MathSciNet bibliographic data
MR1775739 03E15 (37A20)
Adams, Scot; Kechris, Alexander S. Linear algebraic groups and countable Borel equivalence relations. J. Amer. Math. Soc. 13 (2000), no. 4, 909–943.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement